MathSciNet Relay Station
MathSciNet bibliographic data
MR1372908 93D09 (34D20 34H05)
Lin, Yuandan; Sontag, Eduardo D.; Wang, Yuan A smooth converse Lyapunov theorem for robust stability. SIAM J. Control Optim. 34 (1996), no. 1, 124–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement